# SDR 96ZZZX855

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6498P
- Make and model: Piper PA-24-250
- Aircraft serial: 241618
- System (JASC): 3210 · Main Landing Gear
- Part: Brace Stud
- Part number: 2082900
- Condition: Cracked
- Location: Rt/Lt Mlg
- Part time: 5,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SIDE BRACE STUDS TO C/W AD 95-20-07 AND FOUND BOTH OF THEM CRACKED IN THE AREA DEPICTED IN THE AD.
